The Problems that Occurred after Discontinuation of Efalizumab Therapy in Psoriasis Patients


ADIŞEN E., Tezel F., Gurer M. A.

TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY, vol.44, no.1, pp.19-24, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2010
  • Journal Name: TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.19-24
  • Gazi University Affiliated: Yes

Abstract

Background and Design: Efalizumab is a recombinant, humanized IgG1 monoclonal antibody used in the treatment of moderate to severe plaque psoriasis. Recently, because of the cases of progressive multifocal leukoencephalopathy, the marketing authorisation for efalizumab is suspended. This study is designed to examine the problems that we have faced in our patients that had to discontinue efalizumab and their responses to transition treatments.